Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 457-462
http://dx.doi.org/10.1155/S0161171291000625

Partitioning the positive integers with higher order recurrences

University of Evansville, 1800 Lincoln Avenue, Evansville 47722, IN, USA

Received 17 June 1990; Revised 25 January 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Clark Kimberling, “Partitioning the positive integers with higher order recurrences,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 457-462, 1991. https://doi.org/10.1155/S0161171291000625.